Alert archive / Kentucky / Heat Advisories in 2021

Heat Advisory 2, NWS Paducah, KY

July 28, 20214 states

NWS Paducah, KY issued this heat advisory at Jul 28, 2021, 1:38 PM CDT for 4 states. It took effect at Jul 29, 2021, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2021, 1:38 PM CDT (18:38 UTC)
In effect from
Jul 29, 2021, 10:00 AM CDT
Expired
Jul 29, 2021, 8:00 PM CDT
In force
10 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2021-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2021-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
338 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1407 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

278 
WWUS73 KPAH 281838
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
138 PM CDT Wed Jul 28 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-291000-
/O.NEW.KPAH.HT.Y.0002.210729T1500Z-210730T0100Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
138 PM CDT Wed Jul 28 2021

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT THURSDAY...

* WHAT...Heat index values of 105 to 110 degrees expected.

* WHERE...Portions of southwest Indiana, southeast Missouri, 
  western Kentucky and southern Illinois.

* WHEN...From 10 AM to 8 PM CDT Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Learn more about heat safety at
  www.weather.gov/safety/heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Snyder
3 follow-up statements
100 
WWUS73 KPAH 290806
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
306 AM CDT Thu Jul 29 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-300100-
/O.CON.KPAH.HT.Y.0002.210729T1500Z-210730T0100Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
306 AM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM CDT THIS EVENING...

* WHAT...Heat index values of 105 to 110 degrees expected.

* WHERE...Portions of southwest Indiana, southeast Missouri, 
  western Kentucky and southern Illinois.

* WHEN...From 10 AM to 8 PM CDT Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Learn more about heat safety at 
  www.weather.gov/safety/heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
221 
WWUS73 KPAH 291927
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
227 PM CDT Thu Jul 29 2021

MOZ100-107>110-114-301000-
/O.NEW.KPAH.HT.Y.0003.210730T1600Z-210730T2300Z/
/O.CON.KPAH.HT.Y.0002.000000T0000Z-210730T0100Z/
Wayne MO-Carter-Ripley-Butler-Stoddard-New Madrid-
Including the cities of Piedmont, Van Buren, Doniphan, 
Poplar Bluff, Bloomfield, and New Madrid
227 PM CDT Thu Jul 29 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT FRIDAY...

* WHAT...Heat index values up to 107 degrees expected.

* WHERE...For the counties of Carter, Ripley, Wayne, Stoddard,
  Butler, and New Madrid in southeast Missouri. 

* WHEN...From 11 AM to 6 PM CDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur. 

* ADDITIONAL DETAILS...Learn more about heat safety at 
  www.weather.gov/safety/heat. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
111-112-300100-
/O.CON.KPAH.HT.Y.0002.000000T0000Z-210730T0100Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Scott-
Mississippi-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Sikeston, and Charleston
227 PM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values of 105 to 110 degrees expected.

* WHERE...Portions of southwest Indiana, southeast Missouri, 
  western Kentucky and southern Illinois. 

* WHEN...From 10 AM to 8 PM CDT Thursday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur. 

* ADDITIONAL DETAILS...Learn more about heat safety at 
  www.weather.gov/safety/heat. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Snyder
799 
WWUS73 KPAH 300112
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
812 PM CDT Thu Jul 29 2021

MOZ100-107>110-114-300915-
/O.EXP.KPAH.HT.Y.0002.000000T0000Z-210730T0100Z/
/O.CON.KPAH.HT.Y.0003.210730T1600Z-210730T2300Z/
Wayne MO-Carter-Ripley-Butler-Stoddard-New Madrid-
Including the cities of Piedmont, Van Buren, Doniphan, 
Poplar Bluff, Bloomfield, and New Madrid
812 PM CDT Thu Jul 29 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT
FRIDAY...

* WHAT...Heat index values up to 107 degrees expected.

* WHERE...For the counties of Carter, Ripley, Wayne, Stoddard, 
  Butler, and New Madrid in southeast Missouri.

* WHEN...From 11 AM to 6 PM CDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...learn more about heat safety at
  www.weather.gov/safety/heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
111-112-300215-
/O.EXP.KPAH.HT.Y.0002.000000T0000Z-210730T0100Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Scott-
Mississippi-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Sikeston, and Charleston
812 PM CDT Thu Jul 29 2021

...HEAT ADVISORY HAS EXPIRED...

Heat indices have dropped below 100 degrees over most of the
region. Therefore, the Heat Advisory has been allowed to expire.

$$

DRS

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this heat advisory went out at Jul 28, 12:01 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 28, 12:01 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1201 PM CDT Wed Jul 28 2021

.UPDATE...
Issued at 1200 PM CDT Wed Jul 28 2021

Updated Aviation discussion for the 18z TAF issuance.

&&

.SHORT TERM...(Today through Friday night)
Issued at 345 AM CDT Wed Jul 28 2021

The main forecast concern in the short term is the building heat
and humidity through Thursday, followed by a small chance for
thunderstorms Thursday night through Friday night.

A strong upper high over the Plains will remain in place through
Thursday as the eastern branch of the high expands eastward into
the Middle Mississippi Valley. This will result in a gradual
increase in temperatures and humidity through Thursday. Highs are
forecast to increase from the middle 90s today into the middle to
upper 90s on Thursday.

And with dew points in the lower to some middle 70s, peak heat
index readings are forecast between 100 and 105 this afternoon,
likely topping the 105 degree mark in most locations by Thursday
afternoon. Heat headlines still appear likely across nearly the
entire area on Thursday. Collaborative consensus was to hold off
on an advisory at this point since it's still third period and we
should hold just below advisory criteria today.

A backdoor cold front is forecast to move into the area Thursday
night, sparking the potential for isolated/scattered showers and
thunderstorms across the northern half of the area. The activity
is likely to diminish somewhat by late Thursday night into Friday,
but isolated activity cannot be ruled out. Chances should begin to
increase late Friday night ahead of shortwave energy approaching
in the northwest flow aloft.

.LONG TERM...(Saturday through Tuesday)
Issued at 345 AM CDT Wed Jul 28 2021

By Saturday, the main upper level ridge of high pressure will be
situated over the central and southern Plains states and spreading
into the lower Mississippi river valley. On the eastern periphery of
this upper high, the ring of fire type pattern will be rather active
at the start of the period with northwest flow in place aloft.

Convection will likely be ongoing across parts of Nebraska, Missouri
and Illinois early in the day on Saturday, possibly impacting parts
of our area during the morning hours. The question continues to be,
how much of this convection will make it into the area and how much
of the area will be impacted by the activity. Right now, the
consensus is for the activity to be most robust in the morning, but
then in a weakening state through the rest of the day. Models seem
to be honing in on parts of southern IL, southwest IN and western
Kentucky for the best morning convection chances. However, given the
signal, will need to maintain at least chance for additional
afternoon storms in most areas, especially given the potential for
boundaries that might be left behind that could aid in redevelopment.

Additional upper level energy looks to arrive Saturday night into
early Sunday which will likely aid in more showers and
thunderstorms, with the best chances across southeast Missouri and
western Kentucky. We will see a rapid trend to dry conditions as we
head through the day on Sunday and especially Sunday night though,
as strong surface high pressure builds in from the north and dries
things out. This trend is supported by the GFS/ECMWF ensembles. This
dry weather should be with us for the first half of next week.

As far as temperatures, there will be quite a thermal gradient
across the area from southwest to northeast on Saturday, resulting
in warm conditions across southeast Missouri and west KY, and
substantially cooler further northeast. This could be altered
depending on where any showers and storms may set up. The surface
high settling into the area for the first part of next week will
bring cooler weather, with highs in the low 80s expected as 850 mb
temperatures drop into the low teens.

&&

.AVIATION...
Issued at 1200 PM CDT Wed Jul 28 2021

The main concern with this TAF package will the potential for MVFR
(or lower) shallow fog again at CGI and MVN. Crossover
temperatures will be lower overnight, so opted to stick with
periods of MVFR vsbys from 06-14z Thursday. Adjustments are
possible with later TAF packages. Winds will be light and variable
with no operationally significant cloud cover due to high
pressure centered over the region.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

UPDATE...DWS
SHORT TERM...RJP
LONG TERM...CW
AVIATION...DWS
Hazardous weather outlook, Jul 28, 4:00 AM CDT, 9 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
400 AM CDT Wed Jul 28 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-291000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
400 AM CDT Wed Jul 28 2021

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

The combination of heat and humidity will yield peak heat index
readings from 100 to 105 this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Dangerous heat is forecast on Thursday with peak heat index values
in excess of 105 expected. A Heat Advisory will likely be needed
on Thursday.

There is a chance of thunderstorms Thursday night through Sunday.
Locally heavy rainfall is the main threat along with lightning. A
locally strong storm cannot be ruled out Thursday evening across
the northern half of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

RJP/CW

Nearby

Heat Advisories in Kentucky, 2021Heat Advisories in Illinois, 2021Heat Advisories in Missouri, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.